# SDR 2008UALA04023

- Difficulty date: July 25, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 74,991 hours, 12,114 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: H2052K3833
- Condition: Worn
- Location: Lh Owing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE COMPARTMENT DOOR, NR 3 OPENING LATCH FAILS EDGE MARGIN MEASUREMENT.  *S/D*  FOUND WORN LATCH NR 3 DOOR.  REPLACED NR 3 LATCH PER MM 25 -65-09, ADJ PER MM 25-65-09.  AC OK FOR SERVICE.
